Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1989, Volume 30, Number 1, Pages 13–22 (Mi smj3540)  

This article is cited in 8 scientific papers (total in 8 papers)

Weighted inequalities of Hardy type

E. N. Batuev, V. D. Stepanov


Full text: PDF file (495 kB)

English version:
Siberian Mathematical Journal, 1989, 30:1, 8–16

Bibliographic databases:

UDC: 517.5
Received: 03.11.1986

Citation: E. N. Batuev, V. D. Stepanov, “Weighted inequalities of Hardy type”, Sibirsk. Mat. Zh., 30:1 (1989), 13–22; Siberian Math. J., 30:1 (1989), 8–16

Citation in format AMSBIB
\Bibitem{BatSte89}
\by E.~N.~Batuev, V.~D.~Stepanov
\paper Weighted inequalities of Hardy type
\jour Sibirsk. Mat. Zh.
\yr 1989
\vol 30
\issue 1
\pages 13--22
\mathnet{http://mi.mathnet.ru/smj3540}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0995015}
\zmath{https://zbmath.org/?q=an:0729.42007}
\transl
\jour Siberian Math. J.
\yr 1989
\vol 30
\issue 1
\pages 8--16
\crossref{https://doi.org/10.1007/BF01054210}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1989CA57600002}


Linking options:
  • http://mi.mathnet.ru/eng/smj3540
  • http://mi.mathnet.ru/eng/smj/v30/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Berezhnoi, “Double-weighted estimates of integration operator for classes $\Phi(L)$”, Math. Notes, 53:4 (1993), 449–451  mathnet  crossref  mathscinet  zmath  isi
    2. V. D. Stepanov, E. P. Ushakova, “On Integral Operators with Variable Limits of Integration”, Proc. Steklov Inst. Math., 232 (2001), 290–309  mathnet  mathscinet  zmath
    3. A. A. Vasil'eva, “Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals”, Math. Notes, 84:5 (2008), 631–635  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. A. A. Vasil'eva, “Estimates for the widths of weighted Sobolev classes”, Sb. Math., 201:7 (2010), 947–984  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. R. Oǐnarov, “Boundedness and compactness in weighted Lebesgue spaces of integral operators with variable integration limits”, Siberian Math. J., 52:6 (2011), 1042–1055  mathnet  crossref  mathscinet  isi
    6. A. A. Vasilyeva, “Kolmogorov widths and approximation numbers of Sobolev classes with singular weights”, St. Petersburg Math. J., 24:1 (2013), 1–27  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    7. M. G. Nasyrova, E. P. Ushakova, “Hardy–Steklov operators and Sobolev-type embedding inequalities”, Proc. Steklov Inst. Math., 293 (2016), 228–254  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    8. A. M. Temirkhanova, A. T. Beszhanova, “Boundedness and compactness of a certain class of matrix operators with variable limits of summation”, Eurasian Math. J., 11:4 (2020), 66–75  mathnet  crossref
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:22
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021